Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    newbrew is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,344

    Are lumps and pain for Test E normal?

    My good buddy just started a Test E cycle and he i getting sore from it. Is this normal? I was never really sore from it. Also, he is getting bumps under the injection sites...nto red or itchy, but bumps.

    He did his quad last night and he says he can barely walk today??? I never experienced this with E, i did with prop, but E never gave me this sort of pain.

    Its homebrew if that matters, and if i remember correctly if may have been 5%BA

    thanks

  2. #2
    Gills's Avatar
    Gills is offline Associate Member
    Join Date
    Jun 2004
    Location
    California
    Posts
    455
    could be the amount of ba, some don't tolerate it well, or it could be the concentration. I made some 350 mg/ml that leaves a little lump. was it made from a kit or did he add the ba/bb on his own?

  3. #3
    thejuiceisloose's Avatar
    thejuiceisloose is offline Senior Member
    Join Date
    Jun 2004
    Location
    FL
    Posts
    1,968
    Quote Originally Posted by newbrew
    My good buddy just started a Test E cycle and he i getting sore from it. Is this normal? I was never really sore from it. Also, he is getting bumps under the injection sites...nto red or itchy, but bumps.

    He did his quad last night and he says he can barely walk today??? I never experienced this with E, i did with prop, but E never gave me this sort of pain.

    Its homebrew if that matters, and if i remember correctly if may have been 5%BA

    thanks
    5% ba is the highest it should be. Now did he maybe move the pin while injecting? I had the same issue but Test E & Deca in one shot. Couldn't walk for 3 days. Went to the doc and prescribed me some anti-inflamatory. That solved the issue right there.

  4. #4
    cavemanspearchucker's Avatar
    cavemanspearchucker is offline Associate Member
    Join Date
    Jul 2004
    Location
    land
    Posts
    378
    i had lumps before. vet on here reccommended taking a hot shower and massaging it. they will go away. its just a big pocket of oil. As far as pain, first time i shot into my qaud i could barely walk either. my knee swelleded up. it stay like that for about three days. if he still has major pain over a week i would think it was something else, otherwise it should go away. just take some asprin and drink lots of water. take a hot shower or bath, icey hot.

  5. #5
    cavemanspearchucker's Avatar
    cavemanspearchucker is offline Associate Member
    Join Date
    Jul 2004
    Location
    land
    Posts
    378
    Quote Originally Posted by thejuiceisloose
    5% ba is the highest it should be. Now did he maybe move the pin while injecting? I had the same issue but Test E & Deca in one shot. Couldn't walk for 3 days. Went to the doc and prescribed me some anti-inflamatory. That solved the issue right there.
    same thing here, pain only happened in right quad. using 25g 1.5 ''. i leave the syringe about a 1/4 in out and i havent had any trouble since

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •